Considering your saying your periods have been irregular,and not as full on,then im guessing it maybe just delayed.if you have been stressed.it will only delay ovulation it wont delay your period,that comes no matter what within 16 days after ovulation,if they have been later,im guessing that you ovulated later,hence period is late.if in doubt take a test.
I have put this in my own words but your birth control is the same as the one I used to take, a combination pill. It works three ways...
1.It makes your body think you are pregnant, which prevents you from ovulating.
2.It thickens your cervical mucous, making it harder for sperm to travel toward the egg.
3.It alters the lining of your uterus to make it harder for an egg to implant.
If you google yaz, or just combination birth control pills than you will get a similar explanation as to how they work. You aren't ovulating, I stopped ovulating on my pill and I was only on it two and a half months. Your chances of being pregnant are very slim, but there is still a small possibility. When you are on the combination pill you do not have a real "period" instead it is a withdrawal bleed, you can google this as well, I already have so I am speaking from research. It's pretty much the same as a period, it's the shedding of the lining of your uterus, but it happens when your body thinks you are supposed to have a period (the fake different colored pills, or when you stop taking them for a week, my birth control was a 28 pack 3 weeks active 1 week non active pills). This long drawn out answer is just to let you know a little more about the combination pills, as I had no clue how they worked until I researched them after I got off mine in March. Also to tell you, not to worry it's probably just that you have been stressed. BUT if you miss your next period I'd give your doctor a call, or take a home pregnancy test, because you could be pregnant.
Thanks for the comments...I just took an HPT and it was negative. I'll take another in a few days but for now I think it's just the YAZ playing tricks on me...
I have been on Yaz for almost a year now.. and last month I finished my entire pack including the white pills without any "withdrawal period." I start each pack on a Sunday, and on my second pill on the new pack (Monday) I got some spotting like how it is when you are about to start your period. However, it ended there. My full "period" never came. Yesterday, i finished that pack and still my period hasn't come. I already took a my first pill on the new pack hoping I'd get my period today or tomorrow. *crossing fingers*
Is this normal?? Has anyone else had a similar experience? Still hesistant to get a home pregnancy kit. Still hoping this is just a glitch..